# SDR ABXR2013122000005

- Difficulty date: December 20, 2013
- Submitted: December 20, 2013
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 76,567 hours, 12,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3110
- Part serial: NSN
- Condition: Worn
- Location: Bs 1890
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN WORN AT BS 1890, S2L.  REPAIRED IAW REA 47047REA03.
